Open Access
2013 On Caristi Type Maps and Generalized Distances with Applications
Wei-Shih Du
Abstr. Appl. Anal. 2013(SI09): 1-8 (2013). DOI: 10.1155/2013/407219


We prove some new existence theorems of fixed points for Caristi type maps and some suitable generalized distances without lower semicontinuity assumptions on dominated functions. As applications of our results, some new fixed point theorems and new generalizations of the Banach contraction principle are given.


Download Citation

Wei-Shih Du. "On Caristi Type Maps and Generalized Distances with Applications." Abstr. Appl. Anal. 2013 (SI09) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1292.54022
MathSciNet: MR3102724
Digital Object Identifier: 10.1155/2013/407219

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI09 • 2013
Back to Top